# SDR DALA1126909858

- Difficulty date: March 29, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PNL JUST AFT OF 14 RT SIDE HAS CORROSION ON UPPER SURFACE.  REMOVED FLOOR PANEL IAW DC9-A-20-10-00-401-926A-A.  REMOVED CORR IAW DC9 SRM 51-10-3, PG  46-48, OUT OF LIMITS IAW SRM 53-01, PG 6-7.  REMOVED HAT CHANNELS IAW SRM 51-30-2, PARA.7, FABBED FLOOR PANEL IAW SRM 51-10-04.  TREATED AND PRIMED FLOOR PANEL IAW SRM 51-10-3.  INSTALLED HAT CHANNELS IAW SRM 51-30-2 AND SRM 51-30-1.
